ITEM METADATA RECORD
Title: Dimension and singularity theory for local rings of finite embedding dimension
Authors: Schoutens, Hans # ×
Issue Date: 2013
Publisher: Academic Press
Series Title: Journal of Algebra vol:386 pages:1-60
ISSN: 0021-8693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science